hrcak mascot   Srce   HID

Croatian Operational Research Review, Vol. 4 No. 1, 2013.

Izvorni znanstveni članak

A NOTE ON LOGARITHMIC SMOOTHING IN SEMI-INFINITE OPTIMIZATION UNDER REDUCTION APPROACH*

Francisco Guerra-Vazquez ; Universidad de las Americas, Puebla, Escuela de Ciencias, San Andres Cholula, Puebla, Mexico
Jan-J. Rückmann ; School of Mathematics, University of Birmingham, Birmingham, United Kingdom

Puni tekst: engleski, pdf (1 MB) str. 19-30 preuzimanja: 398* citiraj
APA 6th Edition
Guerra-Vazquez, F. i Rückmann, J. (2013). A NOTE ON LOGARITHMIC SMOOTHING IN SEMI-INFINITE OPTIMIZATION UNDER REDUCTION APPROACH*. Croatian Operational Research Review, 4 (1), 19-30. Preuzeto s https://hrcak.srce.hr/97368
MLA 8th Edition
Guerra-Vazquez, Francisco i Jan-J. Rückmann. "A NOTE ON LOGARITHMIC SMOOTHING IN SEMI-INFINITE OPTIMIZATION UNDER REDUCTION APPROACH*." Croatian Operational Research Review, vol. 4, br. 1, 2013, str. 19-30. https://hrcak.srce.hr/97368. Citirano 20.02.2019.
Chicago 17th Edition
Guerra-Vazquez, Francisco i Jan-J. Rückmann. "A NOTE ON LOGARITHMIC SMOOTHING IN SEMI-INFINITE OPTIMIZATION UNDER REDUCTION APPROACH*." Croatian Operational Research Review 4, br. 1 (2013): 19-30. https://hrcak.srce.hr/97368
Harvard
Guerra-Vazquez, F., i Rückmann, J. (2013). 'A NOTE ON LOGARITHMIC SMOOTHING IN SEMI-INFINITE OPTIMIZATION UNDER REDUCTION APPROACH*', Croatian Operational Research Review, 4(1), str. 19-30. Preuzeto s: https://hrcak.srce.hr/97368 (Datum pristupa: 20.02.2019.)
Vancouver
Guerra-Vazquez F, Rückmann J. A NOTE ON LOGARITHMIC SMOOTHING IN SEMI-INFINITE OPTIMIZATION UNDER REDUCTION APPROACH*. Croatian Operational Research Review [Internet]. 2013 [pristupljeno 20.02.2019.];4(1):19-30. Dostupno na: https://hrcak.srce.hr/97368
IEEE
F. Guerra-Vazquez i J. Rückmann, "A NOTE ON LOGARITHMIC SMOOTHING IN SEMI-INFINITE OPTIMIZATION UNDER REDUCTION APPROACH*", Croatian Operational Research Review, vol.4, br. 1, str. 19-30, 2013. [Online]. Dostupno na: https://hrcak.srce.hr/97368. [Citirano: 20.02.2019.]

Sažetak
This note deals with a semi-infinite optimization problem which is defined by infinitely many inequality constraints. By applying a logarithmic barrier function, a family of interior point approximations of the feasible set is obtained where locally the original feasible set and its
approximations are homeomorphic. Under generic assumptions on the structure of the original feasible set, strongly stable stationary points of the original problem are considered and it is shown that there is
a one-to-one correspondence between the stationary points (and their stationary indices) of the original problem and those of its approximations. Corresponding convergence results, global aspects and a relationship to a standard interior-point approach are discussed.

Ključne riječi
semi-infinite optimization problem; logarithmic smoothing; stationary points

Hrčak ID: 97368

URI
https://hrcak.srce.hr/97368

Posjeta: 573 *